# SDR YENA2023110201339

- Difficulty date: October 28, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 73,408 hours, 26,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#711, JFK-LAS. 'LOWER EXIT SIGN ROW 10 WIRE EXPOSED COVER MISSING  EXIT MARKING SIGNS 1) WALL MOUNTED EXIT (MARKING) SIGNS ); REPLACED LIGHT ASSY PER AMM 33-51-16. THE SYSTEM OPS CHECK GOOD. SEE 3631067, ITEMS 1 (REF LP 3631066  ITEM 1 FOUND LT SIDE EPSU (11WL)  DEAD) AND 2 (REF LP 3631066, ITEM 2 FOUND RT SIDE EPSU (12WL)FAULTED) FOR DISCREPANCY AND CORRECTIVE ACTIONS.'
